MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-230125

Медицинская библиотека · BMJ case reports · 2019

Life-threatening bleeding due to persistent dabigatran effect in a patient with sepsis despite idarucizumab therapy and haemodialysis.

Humphries Kathryn, Huggan Paul, Stiles Martin, Martynoga Robert

Клинический случайСтатьяПеревод в очереди

Аннотация

A 58-year-old man presented with necrotising fasciitis and septic shock requiring urgent surgical debridement. Idarucizumab was used preoperatively to reverse the effects of dabigatran, which he was taking for chronic atrial fibrillation. He developed multiorgan failure including an oliguric acute kidney injury and was given continuous venovenous haemodiafiltration. Adjunctive intravenous immunoglobulin therapy was used in addition to his antibiotic therapy for necrotising fasciitis. Significant clinical and laboratory coagulopathy continued for over 12 days with evidence of a persistent dabigatran effect. Here, we discuss the potential impact of the immunoglobulin therapy, the patient's weight on the degree of redistribution of dabigatran seen and the oliguria in the context of an acute kidney injury on the apparent lack of the effectiveness of idarucizumab.

Для цитирования: Humphries Kathryn, Huggan Paul, Stiles Martin, Martynoga Robert. Life-threatening bleeding due to persistent dabigatran effect in a patient with sepsis despite idarucizumab therapy and haemodialysis.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-230125.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.